Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes dry scaly skin?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
GM doctor,

all of a sudden i have dryness on my thumb, skin is become very dry & scaly. it is very difficult to drive & cook. applying aloe jel gives relief for some time, but again dryness occurs. what might be the problem ?

I have thyroid problem, I take thyrox 25 everyday, & also I get fungal infections often on the skin, on & offI get this.. I apply candid cream & use sastid soap when ever I get this problem & also frequent vaginal infection for the same I apply surfaz cream or candid cream, is this all linked ? after pregnancy am facing continuous infections. pls suggest
Posted Fri, 29 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Som Biswas 16 minutes later
Brief Answer:
Hi

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.

Your problems of dryness of thumb, dry & scaly skin is due to increase in thyroid problem.

Get a Thyroid profile repeated now as your thyrox dose needs to be adjusted.

The infection can also be linked to thyroid problem but might not be also.

Please get a WBC count also and a culture of the fungal infection as we need to treat it correctly.



Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor